MathSciNet Relay Station
MathSciNet bibliographic data
MR868974 (88g:57033) 57R55 (32C10 32G05 32J15 53C05 58G10)
Donaldson, S. K. Connections, cohomology and the intersection forms of $4$-manifolds. J. Differential Geom. 24 (1986), no. 3, 275–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement